MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE ONYX RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RONYX40026UX
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Patient Problem/Medical Problem (2688)
Date of Event 12/30/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
The physician intended using a resolute onyx drug eluting stent to treat a lesion in the mid rca.The lesion had heavy calcium, 90% stenosis, and moderate tortuosity.The device was inspected prior to use with no issues noted.No difficulties were noted when removing the protective sheath.The stent was inspected post removal of the protective sheath with no issues noted.The lesion was pre-dilated.The inflation device remained on neutral pressure during delivery of the device.The device did not pass through a previously deployed stent or cell of a stent.It is reported that the physician had difficulty crossing the lesion, and attempted to pull the device back.It then dislodged from the delivery system.Excessive force was not used.The physician ballooned and crushed the stent in position, then placed a non-mdt stent.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE ONYX RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7208903
Report Number9612164-2018-00120
Device Sequence Number1023134
Product Code NIQ
UDI-Device Identifier00643169557192
UDI-Public00643169557192
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P160043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/17/2019
Device Catalogue NumberRONYX40026UX
Device Lot Number0008711935
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/30/2017
Supplement Date Received by Manufacturer05/14/2018
Initial Report FDA Received Date01/22/2018
Supplement Report FDA Received Date05/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;